Alert archive / Texas / Red Flag Warnings in 2013
Red Flag Warning 34, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at May 19, 2013, 3:39 AM CDT for 12 counties in Texas. It took effect at May 19, 2013, 2:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 19, 2013, 3:39 AM CDT (08:39 UTC)
- In effect from
- May 19, 2013, 2:00 PM CDT
- Expired
- May 19, 2013, 8:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Borden County, TX, Crane County, TX, Ector County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Scurry County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 16 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 8.7 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5109 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
573 WWUS84 KMAF 190840 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 339 AM CDT SUN MAY 19 2013 ...A RED FLAG WARNING IS IN EFFECT FROM THIS AFTERNOON INTO THIS EVENING FOR 20 FOOT WINDS OF 15 TO 30 MPH... SINGLE DIGIT RH/S... AND EXTREME FIRE DANGER FOR THE GUADALUPE MOUNTAINS...UPPER TRANS PECOS AND VAN HORN AREA...AND PARTS OF THE THE PERMIAN BASIN... .AN UPPER LEVEL TROUGH WILL PASS TO THE NORTH TODAY CAUSING WEST WINDS TO INCREASE TO 15 TO 30 MPH WHILE ABOVE NORMAL TEMPERATURES DRIVING MINIMUM RH/S INTO THE SINGLE DIGITS. NMZ115-TXZ045-046-050-190945- /O.CAN.KMAF.FW.A.0027.130519T1900Z-130520T0100Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-ANDREWS- 339 AM CDT SUN MAY 19 2013 /239 AM MDT SUN MAY 19 2013/ ...FIRE WEATHER WATCH IS CANCELLED FOR SOUTHEAST NEW MEXICO AND THE NORTHWEST PERMIAN BASIN... FIRE WEATHER CONDITIONS WILL REMAIN ELEVATED TODAY BUT WINDS ARE EXPECTED TO BE BELOW 20 MPH. $$ TXZ047-048-051>053-058>063-067-068-192000- /O.UPG.KMAF.FW.A.0027.130519T1900Z-130520T0100Z/ /O.NEW.KMAF.FW.W.0034.130519T1900Z-130520T0100Z/ BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE- 339 AM CDT SUN MAY 19 2013 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * HUMIDITY...5 TO 10 PERCENT. * WINDS...WEST 15 TO 25 MPH. * IMPACTS....ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES. && $$ NMZ114-TXZ057-258-192000- /O.UPG.KMAF.FW.A.0027.130519T1900Z-130520T0100Z/ /O.NEW.KMAF.FW.W.0034.130519T1900Z-130520T0100Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- VAN HORN AND HIGHWAY 54 CORRIDOR-GUADALUPE MOUNTAINS- 339 AM CDT SUN MAY 19 2013 /239 AM MDT SUN MAY 19 2013/ ...RED FLAG WARNING IN EFFECT FROM 2 PM CDT /1 PM MDT/ THIS AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM CDT /1 PM MDT/ THIS AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * HUMIDITY...5 TO 10 PERCENT. * WINDS...WEST 15 TO 30 MPH. * IMPACTS....ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
2 follow-up statements
241 WWUS84 KMAF 191949 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 249 PM CDT SUN MAY 19 2013 ...A RED FLAG WARNING IS IN EFFECT FROM SUNDAY AFTERNOON INTO SUNDAY EVENING FOR 20 FOOT WINDS OF 15 TO 30 MPH...SINGLE DIGIT RH/S... AND EXTREME FIRE DANGER FOR THE GUADALUPE MOUNTAINS...UPPER TRANS PECOS AND VAN HORN AREA...AND PARTS OF THE THE PERMIAN BASIN... ...A RED FLAG WARNING IS IN EFFECT FROM MONDAY MORNING TO MONDAY EVENING FOR 20 FOOT WINDS OF 15 TO 30 MPH...SINGLE DIGIT RH/S... AND EXTREME FIRE DANGER FOR THE GUADALUPE MOUNTAINS... .AN UPPER LEVEL STORM SYSTEM WILL PERSIST OVER THE CENTRAL PLAINS THROUGH MONDAY. AS A RESULT...ABOVE NORMAL TEMPERATURES...AFTERNOON RH READINGS IN THE SINGLE DIGITS...AND WEST TO SOUTHWEST WINDS OF 15 TO 30 MPH ARE EXPECTED SUNDAY AFTERNOON THROUGH SUNDAY EVENING. SIMILAR CONDITIONS ARE FORECAST FOR MONDAY ACROSS THE GUADALUPE MOUNTAINS. NMZ114-TXZ258-200100- /O.NEW.KMAF.FW.W.0035.130520T1500Z-130521T0300Z/ /O.CON.KMAF.FW.W.0034.000000T0000Z-130520T0100Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 149 PM MDT SUN MAY 19 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. * HUMIDITY...5 TO 10 PERCENT. * WINDS...WEST 15 TO 30 MPH. * IMPACTS....ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES. && $$ TXZ047-048-051>053-058>063-067-068-200100- /O.CON.KMAF.FW.W.0034.000000T0000Z-130520T0100Z/ BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE- 249 PM CDT SUN MAY 19 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY... * HUMIDITY...5 TO 10 PERCENT. * WINDS...WEST 15 TO 25 MPH. * IMPACTS....ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES. && $$ TXZ057-200100- /O.CON.KMAF.FW.W.0034.000000T0000Z-130520T0100Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- 249 PM CDT SUN MAY 19 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY... * HUMIDITY...5 TO 10 PERCENT. * WINDS...WEST 15 TO 30 MPH. * IMPACTS....ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
932 WWUS84 KMAF 200124 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 824 PM CDT SUN MAY 19 2013 ...A RED FLAG WARNING IS IN EFFECT FROM MONDAY MORNING TO EVENING FOR 20 FOOT WINDS OF 15 TO 30 MPH...5 TO 10 PERCENT RH/S... AND EXTREME FIRE DANGER FOR THE GUADALUPE MOUNTAINS... .AN UPPER LEVEL STORM SYSTEM WILL PERSIST OVER THE CENTRAL PLAINS THROUGH MONDAY. AS A RESULT...ABOVE NORMAL TEMPERATURES, AFTERNOON RH/S IN THE SINGLE DIGITS AND WEST TO SOUTHWEST WINDS OF 15 TO 30 MPH ARE EXPECTED MONDAY ACROSS THE GUADALUPE MOUNTAINS. NMZ114-TXZ258-201330- /O.EXP.KMAF.FW.W.0034.000000T0000Z-130520T0100Z/ /O.CON.KMAF.FW.W.0035.130520T1500Z-130521T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 724 PM MDT SUN MAY 19 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS... * HUMIDITY...5 TO 10 PERCENT. * WINDS...WEST 15 TO 30 MPH. * TEMPERATURES...5 TO 10 DEGREES ABOVE NORMAL. * IMPACTS....ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$ TXZ047-048-051>053-057>063-067-068-200230- /O.EXP.KMAF.FW.W.0034.000000T0000Z-130520T0100Z/ BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE- 824 PM CDT SUN MAY 19 2013 ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY FOR THE VAN HORN AREA...UPPER TRANS PECOS AND PERMIAN BASIN... SINCE 20 FOOT WINDS WILL BE 10 TO 15 MPH AT BEST THROUGH THE NIGHT, THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at May 19, 3:20 AM CDT, 19 minutes earlier.
Area forecast discussion, May 19, 3:20 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
320 AM CDT SUN MAY 19 2013
.DISCUSSION...
WITH UPPER RIDGE MOVING EAST AND A BROAD UPPER TROUGH MOVING ACROSS
THE ROCKIES TODAY... TEMPERATURES WILL COOL SLIGHTLY. THIS LOW WILL
SPIN ACROSS THE CENTER OF THE COUNTRY THROUGH TUESDAY BEFORE AN UPPER
RIDGE RETURNS MID WEEK. THIS RIDGE STRETCHING FROM TEXAS TO CANADA
WILL CONTINUE THROUGH THE REST OF THE WEEK.
AS A SURFACE TROUGH/DRYLINE DRAGS ACROSS THE AREA TODAY THE WIND
WILL BECOME WESTERLY ACROSS THE AREA. WESTERLY WIND WILL CONTINUE
MONDAY AS A SURFACE LOW SITS NEAR CDS. IT DOES APPEAR THE UPPER
TROUGH WILL PUSH A WEAK FRONT THROUGH THE AREA EARLY TUESDAY WHICH
SHOULD BE THE COOLEST DAY OF THE WEEK. HOWEVER THE COOL DOWN WILL
BE BRIEF AS SOUTHERLY WIND RETURNS BY THAT NIGHT. NORMAL HIGHS FOR
THIS TIME OF YEAR ARE IN THE UPPER 80S SO EXPECTING ABOVE NORMAL
TEMPERATURES ALL WEEK WITH HIGHS IN THE 90S BUT BELOW 100 FOR MOST
OF THE REGION. DRYLINE MOVING BACK AND FORTH ACROSS THE AREA WILL
KEEP NIGHTTIME LOWS FROM COOLING MUCH BUT ALLOW DAYTIME TEMPS TO
HEAT QUICKLY. WILL GO WELL OVER GUIDANCE FOR LOWS AND THIS MAY
STILL NOT BE WARM ENOUGH.
THE WEST WIND LOOKS TO PUSH THE DRYLINE TOO FAR EAST TO HAVE ANY
STORMS DEVELOP ALONG IT IN OUR AREA THE NEXT FEW DAYS. RAIN CHANCES
IN THE EXTENDED ALSO NOT LOOKING AS GOOD AS THEY DID 24HRS AGO AS
MODELS HAVE BACKED OFF PRECIP SOMEWHAT. MODEL QPF STILL DEVELOP SOME
PRECIP OVER THE AREA STARTING THURSDAY NIGHT THROUGH SATURDAY BUT
MUCH LESS COVERAGE. WILL LEAVE ISOLATED POPS IN FOR FRIDAY NIGHT
ACROSS THE CENTER OF THE REGION BUT NOT INTRODUCE ANY ADDITIONAL RAIN
CHANCES.
MODEL GUIDANCE INDICATES MAY BE NEAR REACHING HIGH WIND CRITERIA
AT GDP ON MONDAY AS A SHORTWAVE ROTATES AROUND THE BASE OF THE UPPER
TROUGH... HAVE PUSHED WIND SPEEDS DOWN A LITTLE TO STAY BELOW
WARNING CRITERIA BUT IT MAY BE CLOSE. WILL CONTINUE TO MONITOR FOR
POSSIBLE WARNING.
&&
.FIRE WEATHER...
MORE CRITICAL FIRE WX IS EXPECTED TODAY HOWEVER LOW LEVEL WINDS ARE
A LITTLE WEAKER THAN THOSE ON SATURDAY. THE STRONGEST WINDS AROUND
5KFT WILL COME OUT FROM VAN HORN TO THE GDP MTNS ALONG/NEAR I-20.
HAVE OPTED TO CANCEL THE WATCH THAT WAS IN EFFECT FOR SE NM AND THE
NW PB AS MODELS DEPICT A LULL IN THE 5KFT THERE. HAVE UPGRADED WATCH
TO A WARNING ELSEWHERE...FOR THE MOST WINDS ACROSS THE PB WILL BE
15-25 MPH AND 15-30 IN THE GDP MTNS WITH SINGLE DIGIT RH/S ALONG
WITH EXTREME FIRE DANGER.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 96 67 95 61 / 0 10 0 10
BIG SPRING TX 98 69 97 63 / 0 10 10 10
CARLSBAD NM 96 66 96 61 / 0 10 0 0
DRYDEN TX 102 72 101 70 / 0 0 10 10
FORT STOCKTON TX 98 70 98 66 / 0 10 0 10
GUADALUPE PASS TX 88 65 88 61 / 0 0 0 0
HOBBS NM 94 65 94 59 / 0 10 0 0
MARFA TX 88 50 89 51 / 0 0 0 0
MIDLAND INTL AIRPORT TX 98 68 97 63 / 0 10 10 10
ODESSA TX 97 69 96 64 / 0 0 10 10
WINK TX 100 66 100 62 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS
EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ.
TX...RED FLAG WARNING FROM 2 PM CDT /1 PM MDT/ THIS AFTERNOON TO 8 PM
CDT /7 PM MDT/ THIS EVENING FOR THE FOLLOWING ZONES...
BORDEN...CRANE...ECTOR...GLASSCOCK...GUADALUPE MOUNTAINS...
HOWARD...LOVING...MARTIN...MIDLAND...MITCHELL...REEVES
COUNTY AND UPPER TRANS PECOS...SCURRY...VAN HORN AND
HIGHWAY 54 CORRIDOR...WARD...WINKLER.
&&
49/72Hazardous weather outlook, May 19, 3:00 AM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 300 AM CDT SUN MAY 19 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-200800- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 300 AM CDT SUN MAY 19 2013 /200 AM MDT SUN MAY 19 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT UNSEASONABLY HOT WEATHER WILL CONTINUE THIS AFTERNOON. DRINK PLENTY OF WATER AND WEAR LIGHT COLORED CLOTHING IF OUTDOORS FOR AN EXTENDED TIME TODAY. DRY...WINDY...AND HOT CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS TODAY FROM THE GUADALUPE MOUNTAINS... TO THE UPPER TRANS PECOS INCLUDING THE VAN HORN AREA...AND INTO A GOOD PORTION OF THE PERMIAN BASIN. A RED FLAG WARNING IS IN EFFECT FOR THESE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NEAR CRITICAL FIRE WEATHER WILL BE POSSIBLE AGAIN MONDAY ACROSS MUCH OF THE AREA WITH VERY HIGH TO EXTREME FIRE DANGER EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 2:49 PM CDT | Red Flag Warning | MAF | 31 hr |
Nearby
Red Flag Warnings in Texas, 2013Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.